[13.5.2014]

So I’m 8 months on testosteron now.

IMG_4474_2

So far I haven’t seen any new changes this past month. The only problem I have is that I get more irritated about everything. The past month it has been getting much worse than other months, and I can’t really deal with it anymore at the moment. I feel like smashing everything and everyone, and I’ve never been such a violent person. I feel like I can’t relax anymore. Even when I try. I get irritated or angry about the smallest things, things I normally didn’t get upset about. I remember my doctor saying my testosteron level was too high, last time they checked my blood, so that might explain everyting. (plus the fact we have a douchebag underneighbour). But I fear that the next time I’m at the genderclinic I need to lower my dose. I don’t want to do that because I want as many changes I can possibly get in this first year (since passing is very important to me). I’ve also used orgametril for the past month, so now I need to try and stop taking them for a while to see if the bloodloss has stopped. I really hope so!

I honestly can’t wait for the RLE (real life experience) to end. After I finish the RLE I’m getting discussed by a team whether I qualify for operations (physically and emotinally). Then, I will be put on a waitinglist. Currently the waitinglist for chest surgery is 2 months, so that’s not too bad, though I want to combine it with the removal of my uturus and overies, so the waiting might be a little longer, but we’ll see. I just simply can’t wait to say goodbye to my stupid binder.

One positive thing: I’m passing more than previous months, though not always. Been called ‘miss’ once this past month, but other than that I’m passing quite well. It’s something right?

IMG_4581_2

When I looked at some photo’s of me at a event, I couldn’t believe it was me. I can barely recognise myself anymore. Seems like I still need to get used to how I look nowadays. But I suppose that’s a good thing, because in my experience I feel like I’m not looking like a guy that much, but when I look at certain photo’s I can see a guy. Anyway, this was my monthly update on testosteron. I hope things will get better soon, and that I can deal with everything a bit better.

onderschrift

2 thoughts on “[13.5.2014]

  1. VelvetBat -

    You sure changed a lot! I was really surprised when I saw you on behind the Mask. And good that you pass most of the time! I think it won’t take long untill you pass 100% of the time.

    As far as the combi surgeries go, I believe the waiting list is around 6 months for that.

    And I guess it takes time to get used to how you look these days since you are so used to that old image from the mirror? At least I am. I mean, your old image has been longer with you than the new one.

    and I can understand that you don’t want your testosterone dose to be lowered. Hopefully everything will be ok, and that the feelings of smashing things will go away without lowering your dose.

    Reply
    1. King_Chaos -

      Aww thank you! And you also changed alot already :D

      Yes, I hope it will be like that, that I will pass 100%. But I’m close so I’m not complaining. Last weekend I had to work with several people for several hours who didn’t know me, and I was passing the entire time so that great ^_^

      I think so..Even though I look at myself in the mirror every day (doing my hair) it still is a bit weird to see myself in photo’s. Especially when I didn’t take the photo myself. But you are right though, your old image has been longer with you so it makes sens that you’re more used to see that.

      Luckily I don’t feel like this every day or the entire day. Today has been a good day, but yesterday was a disaster. So I hope I will not have many days like that :)

      Reply

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>